manuscripta mathematica

, Volume 65, Issue 2, pp 147–165

Multiplicity of positive solutions of nonlinear elliptic equations with critical Sobolev exponent in some contractible domains

  • Donato Passaseo
Article

DOI: 10.1007/BF01168296

Cite this article as:
Passaseo, D. Manuscripta Math (1989) 65: 147. doi:10.1007/BF01168296

Abstract

In this paper we prove that, for every positive integer k, there exists a contractible bounded domain Ω in ℝN with N≥3, where the problem (*) (see Introduction) has at least k solutions.

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Donato Passaseo
    • 1
  1. 1.Dipartimento di Matematica dell'UniversitàPisaItaly